KLS-type isoperimetric bounds for log-concave probability measures

Sergey G. Bobkov, Dario Cordero-Erausquin

Research output: Contribution to journalArticlepeer-review


The paper considers geometric lower bounds on the isoperimetric constant for logarithmically concave probability measures, extending and refining some results by Kannan et al. (Discret Comput Geom 13:541–559, 1995).

Original languageEnglish (US)
Pages (from-to)681-695
Number of pages15
JournalAnnali di Matematica Pura ed Applicata
Issue number3
StatePublished - Jun 2016


  • Geometric functional inequalities
  • Isoperimetric inequalities
  • Logarithmically concave distributions

Fingerprint Dive into the research topics of 'KLS-type isoperimetric bounds for log-concave probability measures'. Together they form a unique fingerprint.

Cite this